# SDR USAA950709

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fl-Orbeam
- Condition: Corrosion
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND .75 INCH DIA AREAS OF CORROSION, STA 328 FLOORBEAM UPPER FLANGE BL 0 TO RBL 56.  REPAIRED PER SRM 53-10-51, FIG 205.  REPLACED T-CAP LBL 32 TO RBL 56 PER SRM 53-10-51 FIG 205.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
